# SDR SWAA2023080476966

- Difficulty date: July 10, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N913WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29840
- Aircraft time: 49,236 hours, 29,953 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON UPPER ANGLE OF INTERCOSTAL LOCATED BTW BS 380 TO BS 400 AND BL 0 WL 208 AT FWD GALLEY AREA 2023-431290<[01] REPLACED ANGLE INTERCOSTAL LOCATED BTW BS 380 TO BS 400 AND BL 0 WL 208 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 SRM 51-10-02 ITEM 9 AND DWG 143A5400 SHEET 92 REV -;[02] REPLACED ANGLE INTERCOSTAL LOCATED BTW BS 380 TO BS 400 AND BL 0 WL 208 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 SRM 51-10-02 ITEM 9 AND DWG 143A5400 SHEET 92 REV - RII CERTIFIED
